# SDR 98ZZZM73

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tip
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TIP FAIRING PANEL CRACKED 2 PLACES.  ALSO, REQUIRES REINFORCEMENT PER EO E96/008/634 BLOCK 9.  REPAIRED 2 CRACKS IN RIGHT WING TIP FAIRING IAW AW 57-20-9412-06.  C/W EO E96/008/634 BLK 9.
